Alert archive / Texas / Tornado Warnings in 2019
Tornado Warning 52, NWS Amarillo, TX
NWS Amarillo, TX issued this tornado warning at May 25, 2019, 2:32 PM CDT for Deaf Smith County, Texas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2019, 2:32 PM CDT (19:32 UTC)
- Expired
- May 25, 2019, 2:56 PM CDT
- In force
- 24 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County Deaf Smith County, TX
The radar
The Amarillo radar (KAMA), 91 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 12:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 7.5 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1631 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 661 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.6
The text
As transmitted.
135
WFUS54 KAMA 251932
TORAMA
TXC117-252015-
/O.NEW.KAMA.TO.W.0052.190525T1932Z-190525T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Amarillo TX
232 PM CDT Sat May 25 2019
The National Weather Service in Amarillo has issued a
* Tornado Warning for...
North central Deaf Smith County in the Panhandle of Texas...
* Until 315 PM CDT.
* At 232 PM CDT, a severe thunderstorm capable of producing a tornado
was located 6 miles northwest of Simms, or 21 miles southwest of
Vega, moving east at 10 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations impacted include...
Simms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3519 10279 3519 10248 3497 10246 3500 10283
3518 10284
TIME...MOT...LOC 1932Z 266DEG 10KT 3509 10275
TORNADO...RADAR INDICATED
HAIL...<1.00IN
$$
Ward2 follow-up statements
009
WWUS54 KAMA 251941
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
241 PM CDT Sat May 25 2019
TXC117-252015-
/O.CON.KAMA.TO.W.0052.000000T0000Z-190525T2015Z/
Deaf Smith TX-
241 PM CDT Sat May 25 2019
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 315 PM CDT FOR NORTH
CENTRAL DEAF SMITH COUNTY...
At 241 PM CDT, a severe thunderstorm capable of producing a tornado
was located 5 miles north of Simms, or 15 miles southwest of Vega,
moving east at 30 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Simms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3519 10248 3497 10246 3505 10273 3513 10273
3518 10270
TIME...MOT...LOC 1941Z 261DEG 26KT 3511 10265
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
Ward944
WWUS54 KAMA 251956
SVSAMA
Severe Weather Statement
National Weather Service Amarillo TX
256 PM CDT Sat May 25 2019
TXC117-252004-
/O.CAN.KAMA.TO.W.0052.000000T0000Z-190525T2015Z/
Deaf Smith TX-
256 PM CDT Sat May 25 2019
...THE TORNADO WARNING FOR NORTH CENTRAL DEAF SMITH COUNTY IS
CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, large hail and damaging winds remain likely and a
Severe Thunderstorm Warning remains in effect for the area.
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
the Panhandle of Texas.
Remember, a Severe Thunderstorm Warning still remains in effect for
portions of Deaf Smith and Oldham County.
LAT...LON 3519 10248 3497 10246 3505 10273 3513 10273
3518 10270
TIME...MOT...LOC 1952Z 266DEG 10KT 3511 10260
$$
WardWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this tornado warning went out at May 25, 2:07 PM CDT, 25 minutes earlier.
Area forecast discussion, May 25, 2:07 PM CDT, 25 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
207 PM CDT Sat May 25 2019
.DISCUSSION...
Short term information is seen in the mesoscale updated below,
with a near repeat expected on Sunday. Thunderstorms will be in
the forecast for the rest of the afternoon and evening, with a
brief lull in the activity early Sunday. For tomorrow afternoon,
expect another round of strong to severe thunderstorms, with an
increased amount of instability and wind shear. So, we expect to
be once again dealing with additional severe thunderstorms Sunday
afternoon and evening.
Once the storms finish tomorrow, Memorial Day appears to look
pretty good, except for a small chance of thunderstorms in in the
far eastern Texas Panhandle. Most of Monday will be dry and windy,
with increasing southwest winds and warm temperatures. Middle part
of the week also looks relatively dry, with rain and thunderstorm
chances increasing again by Thursday.
Fox
&&
.PREV DISCUSSION... /Issued 121 PM CDT Sat May 25 2019/
MESOSCALE UPDATE...
..Severe weather and heavy rain possible today...
* Synoptic Overview: Latest mid-level water vapor imagery reveals
broad and relatively deep trough over the western third of the
CONUS. This pattern will maintain southwest flow with very
subtle perturbations, making it difficult to discern the areas
of better lift in the mid/upper levels, especially given neutral
height tendencies at H5. The visible channels indicate a
cirrocumulus field crossing over the Texas Panhandle this
morning which does suggest some upper level lift, most likely
associated with right entrance region of 200mb jet streak
stretched across the Oklahoma Panhandle up into Central Kansas.
A 40 to 55 knot 500mb jet streak is also progged to shift east
out of eastern NM this afternoon. More pronounced height falls
are noted in near term model guidance at the 700mb level, with
some indication of a minor trough axis. An EML noted in the 12z
KAMA and KMAF RAOBs should be maintained resulting in very steep
mid-level lapse rates throughout the day.
* Mesoscale: The dryline has retreated as far west as Roswell to
Tucumcari, bending back northeast into southwest KS more as a
stalled frontal boundary. Other more subtle boundaries likely
exist from yesterdays convection (and potentially new outflow
boundaries), but the initial focus for thunderstorm development
will be along and east of the dryline, and along the stalled
boundary near Texline to Elkhart, KS (which near term models
suggest may lift further north as a quasi warm front this
afternoon). The morning soundings at KAMA and KMAF showed a
modest EML with 16 deg C warm nose around 775mb. Special 18z
soundings at both sites suggested some warn nose cooling (down
to around 15 deg C), but cap still present with MLCIN around 65
J/kg. This sets up a "loaded gun" sounding considering the cap
is weak and instability is moderate (MLCAPE ~2500 J/kg) and will
likely increase to near 3500 J/kg as surface temperatures warm.
If temperatures can warm to near 80 degrees, the cap will likely
be breached, and any storms that develop will likely have very
strong updrafts in a kinematic environment supporting 40 knots
of deep layer bulk shear early on which is more than sufficient
for supercells. Effective bulk shear is expected to increase to
near 50 knots by late afternoon with enhanced mid level flow.
Model hodographs become more impressive in the late afternoon
and early evening in conjunction with a moderate low level jet.
The 0-1km SRH is expected to increase into the 200 to 400
m^2/s^2 range between 5 PM and 9 PM CDT. LCL heights are
expected to be as low as 500m given BL moisture, with PWATs
around 1.2 to 1.5 in.
* Threats: Discrete supercells capable of producing very large
hail, possibly a few larger than baseballs, will be the main
threat through about 5 PM. Strong winds associated with wet
microburst and RFD is also possible, and may become more of a
threat if storms can line out later in the evening before
exiting our outlook area. A tornado threat increases during the
late afternoon and early evening in addition to the hail/wind
threat, favoring the eastern half of the Panhandles. If storms
can remain discrete, streamwise vorticity will be maximized
into the evening. A strong tornado can't be ruled out.
* Timing & Location: As of 17z, storms were already initiating
east of the dryline nea Lovington, NM up to Clovis where lift
associated with H7/H5 speed max is currently progged. These
storms will likely move northeast into portion of the western
and central Texas Panhandle through the early afternoon. Other
storms will likely develop near the stalled boundary in the
northwestern Texas Panhandle and western Oklahoma Panhandle
later this afternoon. Mean storm motion is expected to be NNE at
35 to 45 mph. However, directional shear will favor right moving
supercells with a Bunkers Right Mover motion of NE at 25 to 35
mph becoming more ENE by early evening.
* Summary: Large hail baseball size or larger and damaging wind
gusts are possible in the western and central Texas Panhandle this
afternoon. The hail and wind threat will shift into the eastern
Panhandles this evening with an increasing tornado threat. Storms
could also produce heavy rainfall, which would exacerbate flooding
concerns in the eastern Panhandles.
Ward
&&
.AMA Watches/Warnings/Advisories...
TX...Flood Watch through Sunday morning for the following zones:
Collingsworth...Donley...Gray...Hemphill...Lipscomb...
Ochiltree...Roberts...Wheeler.
OK...Flood Watch through Sunday morning for the following zones:
Beaver.
&&
7/14Hazardous weather outlook, May 25, 3:52 AM CDT, 10 hours 40 minutes before
Hazardous Weather Outlook National Weather Service Amarillo TX 352 AM CDT Sat May 25 2019 OKZ001>003-TXZ001>020-317-252100- Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb- Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson- Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth- Palo Duro Canyon- 352 AM CDT Sat May 25 2019 ...Severe Thunderstorms are expected areawide this afternoon and evening... This Hazardous Weather Outlook is for the Texas and Oklahoma Panhandles. .DAY ONE...Today and Tonight. Strong to severe thunderstorms are expected this afternoon and evening across the Texas and Oklahoma Panhandles. These storms will be capable of producing hail up to baseball size or larger, damaging wind gusts up to 70 mph, and tornadoes. In addition, flooding concerns exist for the eastern Texas and Oklahoma Panhandles as heavy rainfall is expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Strong to severe thunderstorms are possible across the Texas and Oklahoma Panhandles on Sunday, with large hail, damaging winds and tornadoes possible. Thunderstorms are also possible on Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely today and possible on Sunday. Bieda
In the hours before
Local storm report, May 25, 9:14 AM CDT, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE AMARILLO TX
914 AM CDT SAT MAY 25 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0407 PM HAIL 3 S BORGER 35.61N 101.40W
05/23/2019 M2.00 INCH CARSON TX STORM CHASER
0409 PM HAIL 1 N GRAY 36.56N 100.82W
05/23/2019 E1.00 INCH BEAVER OK STORM CHASER
0413 PM HAIL 1 WSW BRYANS CORNER 36.62N 100.83W
05/23/2019 E1.75 INCH BEAVER OK EMERGENCY MNGR
0415 PM HAIL BRYANS CORNER 36.62N 100.82W
05/23/2019 E1.75 INCH BEAVER OK PUBLIC
0436 PM TORNADO 4 NE BRYANS CORNER 36.66N 100.77W
05/23/2019 BEAVER OK STORM CHASER
0441 PM HAIL 2 SW BORGER 35.64N 101.43W
05/23/2019 M0.88 INCH HUTCHINSON TX STORM CHASER
0455 PM HAIL 5 W FORGAN 36.91N 100.63W
05/23/2019 E0.88 INCH BEAVER OK EMERGENCY MNGR
0515 PM HAIL 2 NNW BUSHLAND 35.15N 101.95W
05/23/2019 M1.00 INCH RANDALL TX NWS EMPLOYEE
0529 PM HAIL BUSHLAND 35.19N 102.06W
05/23/2019 M1.75 INCH POTTER TX BROADCAST MEDIA
LATE REPORT OF PING PONG TO GOLF BALL SIZE HAIL.
0530 PM HAIL BORGER 35.66N 101.40W
05/23/2019 M1.00 INCH HUTCHINSON TX SOCIAL MEDIA
REPORT RECEIVED VIA TWITTER.
0534 PM HAIL 6 NE AMARILLO 35.26N 101.74W
05/23/2019 M0.88 INCH POTTER TX OFFICIAL NWS OBS
0545 PM HAIL 2 S BORGER 35.63N 101.40W
05/23/2019 M1.25 INCH HUTCHINSON TX TRAINED SPOTTER
0547 PM HAIL 1 NNE BORGER 35.67N 101.39W
05/23/2019 M1.00 INCH HUTCHINSON TX TRAINED SPOTTER
0550 PM HAIL 2 SW BORGER 35.64N 101.43W
05/23/2019 E0.88 INCH HUTCHINSON TX TRAINED SPOTTER
0620 PM HAIL 12 S PERRYTON 36.22N 100.80W
05/23/2019 E1.75 INCH OCHILTREE TX LAW ENFORCEMENT
0632 PM HAIL 3 E VALLEY DE ORO 35.45N 102.06W
05/23/2019 M0.75 INCH POTTER TX PUBLIC
0637 PM HAIL 6 WNW TIMBERCREEK CANYO 35.07N 101.92W
05/23/2019 E1.00 INCH RANDALL TX PUBLIC
QUARTER SIZE HAIL REPORT VIA MPING.
0637 PM HAIL 6 WNW TIMBERCREEK CANYO 35.08N 101.91W
05/23/2019 E1.00 INCH RANDALL TX PUBLIC
MPING REPORT.
0645 PM HAIL 3 ENE UMBARGER 34.97N 102.06W
05/23/2019 E1.00 INCH RANDALL TX TRAINED SPOTTER
0650 PM HAIL 6 NNW CANYON 35.06N 101.95W
05/23/2019 M1.75 INCH RANDALL TX TRAINED SPOTTER
0651 PM HAIL 4 E PERRYTON 36.39N 100.73W
05/23/2019 E0.75 INCH OCHILTREE TX PUBLIC
0656 PM HAIL 8 N PAMPA 35.66N 100.96W
05/23/2019 M1.00 INCH ROBERTS TX TRAINED SPOTTER
0658 PM HAIL 6 NW TIMBERCREEK CANYON 35.12N 101.90W
05/23/2019 M1.00 INCH RANDALL TX PUBLIC
0700 PM HAIL 8 ESE BUSHLAND 35.13N 101.94W
05/23/2019 M1.00 INCH RANDALL TX PUBLIC
0702 PM TORNADO 12 SSW WOLF CREEK PARK 36.05N 100.73W
05/23/2019 ROBERTS TX NWS STORM SURVEY
NWS DAMAGE SURVEY INFORMATION FOUND THAT A TORNADO
TOUCHDOWN OCCURRED 12 MILES SSW OF WOLF CREEK PARK AT
0702 PM AND LIFTED AT 0733 PM APPROXIMATELY 10 MILES ESE
OF WOLF CREEK PARK. THE TORNADO WAS RATED AS AN EF-2,
WITH DAMAGE TO TREES, POWERLINES, OIL/NATURAL GAS FIELD
EQUIPMENT AND SHEDS NOTED. IN ADDITION, A TRUCK WAS
BLOWN OVER. THE TORNADO HAD A PATH 14.22 MILES AND 900
YARDS WIDE.
0703 PM HAIL 12 N PAMPA 35.72N 100.96W
05/23/2019 M1.50 INCH ROBERTS TX TRAINED SPOTTER
0707 PM TORNADO 11 WNW CODMAN 35.71N 100.93W
05/23/2019 ROBERTS TX STORM CHASER
BRIEF TORNADO TOUCHDOWN OBSERVED ON STORM CHASER
LIVESTREAM.
0750 PM HAIL 19 NW MIAMI 35.89N 100.88W
05/23/2019 E1.75 INCH ROBERTS TX STORM CHASER
0826 PM TORNADO 3 NNE FOLLETT 36.47N 100.12W
05/23/2019 LIPSCOMB TX NWS STORM SURVEY
NWS DAMAGE SURVEY INFORMATION FOUND THAT A TORNADO
TOUCHDOWN FIRST OCCURRED 3 MILES NNE OF FOLLETT AT 0826
PM CONTINUING TO OUN'S AREA AT 0847 PM AROUND 6 MILES
NNW OF CATESBY. THE TORNADO WAS RATED AN EF-2 DUE TO
FENCE, TREE, AND POWERLINE DAMAGE. THE TORNADO WAS ON
THE GROUND FOR AT LEAST 10 MILES AND HAD A WIDTH OF 1400
YARDS.
1021 PM TSTM WND GST 1 SSW PANHANDLE 35.33N 101.39W
05/23/2019 M74 MPH CARSON TX MESONET
STRONG WINDS AND BLOWING DUST REPORTED.
1037 PM TSTM WND GST 3 SW KINGSMILL 35.46N 101.10W
05/23/2019 E60 MPH CARSON TX TRAINED SPOTTER
1044 PM HAIL 4 SW MIAMI 35.65N 100.68W
05/23/2019 E1.00 INCH ROBERTS TX PUBLIC
1055 PM TSTM WND GST 5 NNW PAMPA 35.61N 101.00W
05/23/2019 M58 MPH GRAY TX AWOS
1101 PM TSTM WND GST 2 SSW WHITE DEER 35.41N 101.19W
05/23/2019 E60 MPH CARSON TX TRAINED SPOTTER
1130 PM HAIL GLAZIER 36.01N 100.26W
05/23/2019 E1.00 INCH HEMPHILL TX TRAINED SPOTTER
&&
EVENT NUMBER AMA1900737 AMA1900736 AMA1900735 AMA1900743 AMA1900778
AMA1900738 AMA1900739 AMA1900747 AMA1900777 AMA1900748 AMA1900740
AMA1900741 AMA1900742 AMA1900744 AMA1900745 AMA1900761 AMA1900746
AMA1900752 AMA1900749 AMA1900765 AMA1900751 AMA1900750 AMA1900756
AMA1900755 AMA1900780 AMA1900754 AMA1900757 AMA1900764 AMA1900766
AMA1900771 AMA1900772 AMA1900773 AMA1900774 AMA1900775 AMA1900776
3 confirmed tornadoes as of Saturday morning (5/25). The Bryan's
Corner tornado reports still needs investigating. Not included are
reports of landspout tornadoes / gustnadoes which also need
additional investigation.
FoxSpecial weather statement, May 25, 1:51 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Amarillo TX
151 PM CDT Sat May 25 2019
TXZ016-251915-
Deaf Smith TX-
151 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN DEAF SMITH COUNTY
UNTIL 215 PM CDT...
At 150 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Bootleg, or 23 miles northwest of Friona, moving
northeast at 25 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Simms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3498 10304 3518 10284 3519 10277 3497 10256
3480 10304
TIME...MOT...LOC 1850Z 235DEG 21KT 3493 10293
WardSpecial weather statement, May 25, 2:08 PM CDT, 24 minutes before
Special Weather Statement
National Weather Service Amarillo TX
208 PM CDT Sat May 25 2019
TXZ007-251945-
Moore TX-
208 PM CDT Sat May 25 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN MOORE COUNTY UNTIL 245 PM
CDT...
At 208 PM CDT, Doppler radar was tracking a strong thunderstorm over
Four Way, or 12 miles south of Dumas, moving north at 20 mph.
Nickel size hail will be possible with this storm.
Locations impacted include...
Dumas, Four Way and Masterson.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Take shelter in a sturdy building if threatening weather approaches.
&&
A Severe Thunderstorm Watch remains in effect until 800 PM CDT for
the Panhandle of Texas.
LAT...LON 3597 10196 3587 10165 3562 10181 3562 10196
3565 10205
TIME...MOT...LOC 1908Z 201DEG 19KT 3569 10192
WardThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 1:51 PM CDT | Special Weather Statement | AMA | Deaf Smith | 24 min |
| May 25, 1:59 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham | 61 min |
| May 25, 2:05 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Oldham, Potter | 55 min |
| May 25, 2:08 PM CDT | Special Weather Statement | AMA | Moore | 37 min |
| May 25, 2:23 PM CDT | Severe Thunderstorm Warning | AMA | Hutchinson, Moore, Potter, Sherman | 67 min |
| May 25, 2:27 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Hartley, Oldham | 31 min |
| May 25, 3:03 PM CDT | Special Weather Statement | AMA | Deaf Smith | 27 min |
| May 25, 3:09 PM CDT | Special Weather Statement | AMA | Hutchinson | 36 min |
| May 25, 3:10 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 44 min |
| May 25, 3:16 PM CDT | Severe Thunderstorm Warning | AMA | Carson, Hansford, Hutchinson, Moore, Ochiltree, Potter and 1 more | 59 min |
| May 25, 3:16 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley, Randall | 44 min |
| May 25, 3:19 PM CDT | Special Weather Statement | AMA | Dallam | 26 min |
| May 25, 3:23 PM CDT | Special Weather Statement | AMA | Hartley | 37 min |
| May 25, 3:49 PM CDT | Severe Thunderstorm Warning | AMA | Dallam | 71 min |
| May 25, 3:57 PM CDT | Special Weather Statement | AMA | Potter | 33 min |
| May 25, 4:02 PM CDT | Special Weather Statement | AMA | Gray | 28 min |
| May 25, 4:13 PM CDT | Special Weather Statement | AMA | Ochiltree | 32 min |
| May 25, 4:16 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 30 min |
| May 25, 4:17 PM CDT | Special Weather Statement | AMA | Donley | 28 min |
| May 25, 4:22 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Donley | 35 min |
| May 25, 4:42 PM CDT | Special Weather Statement | AMA | Randall | 33 min |
| May 25, 4:59 PM CDT | Special Weather Statement | AMA | Collingsworth, Wheeler | 46 min |
| May 25, 5:03 PM CDT | Special Weather Statement | AMA | Lipscomb, Ochiltree | 27 min |
| May 25, 5:11 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| May 25, 5:19 PM CDT | Severe Thunderstorm Warning | AMA | Hemphill, Wheeler | 56 min |
| May 25, 5:31 PM CDT | Tornado Warning | AMA | Hemphill, Wheeler | 16 min |
| May 25, 6:40 PM CDT | Special Weather Statement | AMA | Donley | 35 min |
Nearby
Tornado Warnings in Texas, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.